# SDR DALA13060565640

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY BOTTOM THRESHOLD CORRODED AROUND FASTNER HOLES.  REPAIRED IAW SRM 53-60-15 & AMM 51-21-10 PG 1-3.
